Advances in Differential Equations

Universal bounds at the blow-up time for nonlinear parabolic equations

Daniele Andreucci and Anatoli F. Tedeev

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a priori supremum bounds for solutions to \begin{equation*} u_{t} - {\text{\rm div}} \big(u^{m-1} | {Du}| ^{\lambda -1} Du \big) = f(x) u^{p}\,, \end{equation*} as $t$ approaches the time when $u$ becomes unbounded. Such bounds are universal in the sense that they do not depend on $u$. Here $f$ may become unbounded, or vanish, as $x\to 0$. When $f\equiv1$, we also prove a bound below, as well as uniform localization of the support, for subsolutions to the corresponding Cauchy problem.

Article information

Source
Adv. Differential Equations Volume 10, Number 1 (2005), 89-120.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867897

Mathematical Reviews number (MathSciNet)
MR2106122

Zentralblatt MATH identifier
1122.35042

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Andreucci, Daniele; Tedeev, Anatoli F. Universal bounds at the blow-up time for nonlinear parabolic equations. Adv. Differential Equations 10 (2005), no. 1, 89--120. https://projecteuclid.org/euclid.ade/1355867897.


Export citation